# SDR CHQA000445

- Difficulty date: February 10, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Engine: Cont E185*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB, OPS CHECK GOOD IAW EMB 145 AMM 33-25-01.
